MAUDE Adverse Event Report: Coopersurgical, Inc. Advincula Delineator Uterine Manipulator; Culdoscope (And Accessories)

Coopersurgical, Inc. Advincula Delineator Uterine Manipulator; Culdoscope (And Accessories)
Model Number AD750SC-KE30
Medical Device Problem Codes Material Rupture (1546); Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
Advincula delineator uterine manipulator balloon ruptured and deflated while it was inside patient's vaginal cavity.The surgeon was working on robot console.He scrubbed in to remove the manipulator, and a new manipulator was inserted.

Brand Name
Advincula Delineator Uterine Manipulator
Common Device Name
Culdoscope (And Accessories)
Manufacturer (Section D)
Coopersurgical, Inc.
95 corporate drive
trumbull CT 06611
MDR Report Key50927401
Report Number50927401
Device Sequence Number15829906
Product Code HEW
UDI-Device Identifier00888937021356
UDI-Public(01)00888937021356
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/05/2026
Report Date (Section F) 09/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAD750SC-KE30
Device Lot Number550034044
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/29/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/29/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Date Report Sent to FDA09/05/2026